Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Taper down question


04-22-2017, 06:04 PM   #1
Norseman
Senior Member
 
Norseman's Avatar
 
Join Date: Nov 2011
Location: Harstad, Norway

My Support Groups:
Taper down question

I have been on 60mg prednisone daily for 2 weeks (30 mg morning and 30 mg evening), and started the taopering down period today.

So from today I am supposed to cut the dose in half to 30mg by skipping the evening dose, that is I only take my morning dose, and skip the one in the evening.

And then after a week I start to skip one 5 mg pill for each week until I am off...

Is it normal to start the tapering off period by cutting half the dose like that?
04-23-2017, 01:07 PM   #2
Retta
 
Join Date: Dec 2016
Location: Texas
It may be to save you from getting another prescription. personally I have not been on that I dose. good luck
04-23-2017, 04:27 PM   #3
Honey
Forum Monitor
 
Honey's Avatar
 
Join Date: Mar 2013
Location: United Kingdom
Hi there, and welcome
Yes. I am currently tapering down by half a tablet each month, smaller dozes than you. This is to prevent adverse side effects I had previously Viz dizziness and feeing faint. I wish you well , and hope all goes well for you tapering,
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Taper down question
Thread Tools


All times are GMT -5. The time now is 10:26 AM.
Copyright 2006-2017 Crohnsforum.com